# SDR REXA201100475

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 24,739 hours, 22,378 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 355924400
- Condition: Failed
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT 14TH DUCT MASTER WARNING 8,000 FT RED INDICATION BETWEEN 14TH SOV AND WING/COWL VALVES.  REMOVED AND REPLACED RT PYLON SENSING ELEMENT (A59WK) IAW AMM 36-21-04.  VERIFIED PART EFFECTIVITY.  OPS CHECK GOOD.  OK FOR SERVICE.
